# SDR DALA12002300873

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 73,212 hours, 67,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE R1 DOOR SLIDE LANYARD TO BE DETACHED FROM THE DOOR SLIDE COVER.  MAINTENANCE SECURED THE 1R DOOR SLIDE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE.
